# SDR DALA2018103106349

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 69,391 hours, 51,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND IN CABIN L1 DOOR MOUNTED ESCAPE SLIDE PARACHUTE PIN FOUND DISLODGED. ACCOMPLISHED JOB CARD 2561-01358-01A, DOOR L1 MOUNTED ESCAPE SLIDE. L1 DOOR ESCAPE SLIDE WAS R/R. (LP4991068)
